# SDR KBMA115447

- Difficulty date: August 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681105
- Part serial: AD120
- Condition: Fluctuates
- Location: Dual Tach
- Part time: 12,575 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TACH NEEDLE FLUCTUATES BETWEEN 2 PERCENT TO 15 PERCENT WHILE AT GROUND IDLE.  (DUAL TACH, NR 2 SIDE) REPLACED TACH WITH OVERHAULED UNIT. (INDICATOR)
